Thumbnail
Access Restriction
Open

Author Kundu, Debasis ♦ Pradhan, Biswabrata
Source ISI Kolkata
Content type Text
Publisher Indian Statistical Institute
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Latent failure time model ♦ Type-II progressive censoring scheme ♦ Markov Chain Monte Carlo ♦ Credible interval ♦ Optimum censoring scheme
Education Level UG and PG
Learning Resource Type Article
Journal Sankhy The Indian Journal of Statistics
Volume Number 73-A
Issue Number 2
Page Count 21
Starting Page 296
Ending Page 276